Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 20, NWS JSJ

March 15, 2015

NWS JSJ issued this small craft advisory at Mar 15, 2015, 3:18 PM CDT. It took effect at Mar 15, 2015, 5:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2015, 3:18 PM CDT (20:18 UTC)
In effect from
Mar 15, 2015, 5:00 PM CDT
Expired
Mar 16, 2015, 3:44 AM CDT
In force
11 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WHCA72 TJSJ 152018
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
418 PM AST SUN MAR 15 2015

...BUILDING SEAS EXPECTED TONIGHT...

.NORTH SWELLS OF 6 TO 8 FEET EXPECTED TO BUILD ACROSS THE ATLANTIC
COASTAL WATERS TONIGHT AND BEGIN TO SUBSIDE MONDAY AFTERNOON..

AMZ712-160430-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150316T1000Z/
/O.NEW.TJSJ.SC.Y.0020.150315T2200Z-150316T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST MONDAY. 

* WINDS...UP TO 17 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-732-152130-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150316T2200Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

AMZ742-160430-
/O.EXA.TJSJ.SC.Y.0019.150315T2200Z-150316T1000Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST MONDAY. 

* WINDS...WINDS UP TO 19 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-160430-
/O.EXT.TJSJ.SC.Y.0019.150315T2200Z-150316T1600Z/
MONA PASSAGE SOUTHWARD TO 17N-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST MONDAY...

* WINDS...WINDS UP TO 19 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-160430-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150316T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST MONDAY...

* WINDS...UP TO 17 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-160430-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150317T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
418 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
MONDAY NIGHT...

* WINDS...WINDS UP TO 17 KNOTS.

* WAVES/SEAS...SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
301 
WHCA72 TJSJ 160211
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1011 PM AST SUN MAR 15 2015

...HAZARDOUS SEAS EXPECTED OVERNIGHT...

.NORTH SWELLS OF 6 TO 8 FEET EXPECTED ACROSS THE ATLANTIC COASTAL
WATERS OVERNIGHT AND BEGIN TO SUBSIDE MONDAY AFTERNOON..

AMZ715-722-161015-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150316T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1011 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST MONDAY...

* WINDS...UP TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-161015-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150316T1600Z/
MONA PASSAGE SOUTHWARD TO 17N-
1011 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY...

* WINDS...WINDS UP TO 16 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-161000-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150316T1000Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1011 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...WINDS UP TO 16 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-161015-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-150316T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1011 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY...

* WINDS...UP TO 16 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-161015-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-150317T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1011 PM AST SUN MAR 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
MONDAY NIGHT...

* WINDS...WINDS UP TO 16 KNOTS.

* WAVES/SEAS...SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
749 
WHCA72 TJSJ 160844
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
444 AM AST MON MAR 16 2015

...NORTHERLY SWELLS WILL CONTINUE TO SUBSIDE THROUGH
THE DAY...

.MARINE CONDITIONS WILL IMPROVE TODAY AS NORTHERLY SWELLS
CONTINUE TO SUBSIDE.

AMZ715-722-161645-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150316T2200Z/
/O.NEW.TJSJ.SC.Y.0021.150316T1000Z-150316T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
444 AM AST MON MAR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-161600-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150316T1600Z/
/O.NEW.TJSJ.SC.Y.0021.150316T1000Z-150316T1600Z/
MONA PASSAGE SOUTHWARD TO 17N-
444 AM AST MON MAR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-161600-
/O.CAN.TJSJ.SC.Y.0020.000000T0000Z-150316T1600Z/
/O.NEW.TJSJ.SC.Y.0021.150316T1000Z-150316T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
444 AM AST MON MAR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-161645-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150317T0400Z/
/O.NEW.TJSJ.SC.Y.0021.150316T1000Z-150317T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
444 AM AST MON MAR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-160945-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-150316T1000Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
444 AM AST MON MAR 16 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS WILL CONTINUE BELOW CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 1:53 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 15, 1:53 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST SUN MAR 15 2015

.SYNOPSIS...AT UPPER LEVELS...FLOW WILL BECOME MORE WESTERLY AS AN
UPPER LEVEL TROUGH IN THE MID LATITUDES PASSES TO THE NORTH. THE
TAIL OF A WEAK JET WILL MOVE OVERHEAD ON TUESDAY AND FLOW WILL
BECOME MORE NORTHWEST BEHIND IT. THE RIDGE OVER THE WESTERN AND
CENTRAL CARIBBEAN WILL PASS OVER THE LOCAL AREA EARLY NEXT WEEK.

AT MID LEVELS...A RIDGE EXTENDING EAST OVER THE GREATER ANTILLES
WILL RETREAT TO THE WEST AS A LONG WAVE TROUGH MOVES TOWARD THE
CENTRAL ATLANTIC NORTH OF THE LOCAL AREA MONDAY AND TUESDAY. HIGH
PRESSURE WILL MOVE TOWARD AND OVER THE LOCAL AREA EARLY NEXT WEEK.

AT LOWER LEVELS...HIGH PRESSURE WILL MOVE INTO THE EASTERN
ATLANTIC CAUSING THE TRADE WINDS TO FLAG AS A LOW PRESSURE MOVES
OFFSHORE IN THE NEW ENGLAND STATES. THE ASSOCIATED COLD FRONT WILL
APPROACH PUERTO RICO AND THE U.S. VIRGIN ISLANDS AS CLOSE AS THE
20 DEGREE NORTH LATITUDE LINE ON WEDNESDAY. THE BEST MOISTURE WILL
OCCUR MONDAY OF NEXT WEEK WHEN PATCHES OF MOISTURE FROM THE FRONT
THAT APPROACHED ON WEDNESDAY BREAK AWAY AND RETURN TO THE AREA IN
NORTHEAST FLOW.

&&

.DISCUSSION...A FEW SHOWERS FORMED IN THE DOWN STREAM FLOW OF
SAINT THOMAS AND MOVED OVER THE NORTHEAST COASTLINE OF PUERTO
RICO. OTHERWISE THERE HAS NOT BEEN ENOUGH MOISTURE TO ALLOW
SIGNIFICANT SHOWERS TO FORM OVER THE REST OF THE U.S. VIRGIN
ISLANDS OR PUERTO RICO INCLUDING VIEQUES. BOTH THE GFS AND THE
NAM5 MODEL SHOW ADDITIONAL MOISTURE AND SHOWERS MOVING INTO THE
FORECAST AREA LATER TONIGHT FROM THE EAST SOUTHEAST AND PUSHING
ACROSS SAINT CROIX AND INTO EASTERN PUERTO RICO WITH SCATTERED
SHOWERS EXPECTED BY MONDAY MORNING. BETTER SHOWERS ARE DEPICTED
FOR MONDAY AFTERNOON...AND THIS MAINLY OVER THE CORDILLERA CENTRAL
IN WESTERN PUERTO RICO. THERE APPEARS TO BE LITTLE CHANGE IN THE
SURFACE WINDS MONDAY THROUGH FRIDAY OF THIS WEEK AND ONLY PATCHY
PASSING SHOWERS BEFORE MONDAY OF NEXT WEEK.

&&

.AVIATION...MAINLY VFR CONDITIONS FOR THE NEXT 24 HOURS ACROSS ALL
TAF SITES. -SHRA IN THE VICINITY OF TJMZ/TJSJ THRU AT LEAST 22Z.
FEW CLOUDS TONIGHT ACROSS THE USVI AND PR...WITH SCT/BKN CIGS AT
LEEWARD ISLANDS SPREADING LATE OVERNIGHT/EARLY MORNING ACROSS THE
USVI AND EASTERN PR TERMINALS. WINDS WILL CONTINUE FROM THE EAST AT
10 TO 15 KTS WITH LIGHT LAND BREEZES DURING THE NIGHT.

&&

.MARINE...SEAS AT BUOY 41043 PUSHED AS HIGH AS 9.8 FEET IN NORTH
NORTHEAST SWELL EARLIER THIS MORNING...BUT DROPPED DOWN TO 8 TO 9
FEET THIS AFTERNOON. THESE SWELL HAVE NOT YET PUSHED INTO THE
LOCAL NEAR SHORE ATLANTIC WATERS THOUGH WAVE HEIGHTS HAVE RISEN TO
A LITTLE ABOVE 6 FEET WITH AN 11 SECOND DOMINANT PERIOD. EXPECT
THE SEAS TO CONTINUE TO RISE LATE THIS AFTERNOON AND EARLY THIS
EVENING IN ZONE 712 OF OUR ATLANTIC NEAR SHORE WATERS AS THE PEAK
IN SWELL SURGES INTO THE AREA. SEAS WILL THEN SUBSIDE THROUGH
TUESDAY WITH A WEAK SURGE ON WEDNESDAY AND A STRONGER SURGE ON
FRIDAY. WINDS WILL REMAIN MODERATE THROUGH THE WEEK THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  85  73  85 /  20  20  20  20
STT  73  83  71  84 /  30  30  20  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 6 PM AST MONDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM
     TO 17N-COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10
     NM-COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN
     PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM AST MONDAY
     FOR MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY UNTIL 6 AM AST MONDAY FOR COASTAL WATERS OF
     NORTHERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST MONDAY NIGHT FOR ATLC
     WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

13/12
Hazardous weather outlook, Mar 15, 10:27 AM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1127 AM AST SUN MAR 15 2015

AMZ710>745-PRZ001>013-161530-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
1127 AM AST SUN MAR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SWELL FROM THE NORTH NORTHEAST WILL ARRIVE IN THE OUTER ATLANTIC
WATERS BEGINNING MIDDAY TODAY AND PEAK EARLY TONIGHT. SWELL WILL
BEGIN TO SUBSIDE TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS FOR
MOST NORTH FACING BEACHES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
RIP CURRENT RISK WILL INCREASE ON WEDNESDAY AND AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

AMZ715-725-VIZ001-002-161530-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
1127 AM AST SUN MAR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SWELL FROM THE NORTH NORTHEAST WILL ARRIVE IN THE OUTER ATLANTIC
WATERS BEGINNING MIDDAY TODAY AND PEAK EARLY TONIGHT. SWELL WILL
BEGIN TO SUBSIDE TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS FOR
MOST NORTH FACING BEACHES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
RIP CURRENT RISK WILL INCREASE ON WEDNESDAY AND AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

SNELL

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:23 AM CDTSmall Craft AdvisoryJSJ20 hr

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.